MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-CARDIAC CATH PACK

MEDLINE INDUSTRIES LP; DBD-CARDIAC CATH PACK
Model Number DYNJ53576
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that cracked 10ml syringe in pack.Doctor went to draw back blood and syringe was drawing air from cracks in.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that cracked 10ml syringe in pack.Doctor went to draw back blood and syringe was drawing air from cracks in.

Common Device Name
DBD-CARDIAC CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
brandon kroeger
three lakes dr
northfield, IL 60093-2753
MDR Report Key19072326
Report Number1423395-2024-00264
Device Sequence Number17307783
Product Code OES
UDI-Device Identifier40889942462644
UDI-Public40889942462644
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ53576
Device Lot Number22LME408
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown